Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sell me sanity

Accutane and Drugs

i know the side effects of pot and accutane combined:

increased risk of depression. or if u already are depressed, good odds that it will become more severe.

umm.. but i wouldnt even try anything more hardcore than the grass while on tane.

Share this post


Link to post
Share on other sites

I've been on accutane for 96 days now and must have smoked some sweet green cannabis about 50 times during this period of time...no side effects whatsover in my case

how can smoking weed on accutane increase your depression? the depression that people are experiencing on accutane comes from the fact that they have acne, not from accutane...thats the case with me and when I smoke, I just have fun and don't think about my acne, I feel much better about myself and can take my mind off my face for a while, haha, mind off my face, thats a classic, write it down

about other drugs, I don't know out of experience because all I do is smoke weed (no alcohol or cigs at all) but I think that anything stronger than weed isn't a good idea because weed is the safest drug out there, if you want to call it a drug, cigarettes and alcohol are far worse...

swallow the tane and light up a joint and be patient, cause your face will clear with time, mine has smile.gif

Share this post


Link to post
Share on other sites

yeah this winter break ive been on a drug binge. Ive been on accutane for almost 4 months now and this is the first time ive been messing around really.

3 days ago i did shrooms and tripped out sick, i had a bad trip because i got into an argument with someone, not cause of the tane. woke up fine.

i smoked weed like 4 times and nothing bad really happened

i even tried valium (a painkiller) and nothing happened...

on new years eve i took valium, had a shot of henny, smoked like crazy and woke up with a slight headache but thats it...

Share this post


Link to post
Share on other sites
i even tried valium (a painkiller) and nothing happened...

on new years eve i took valium, had a shot of henny, smoked like crazy and woke up with a slight headache but thats it...

lol.gif sounds a good night man! Never had a valium or any downers really, I know people who do them quite regularly and all they do is sit round with their mouths wide open and look half dead!

Share this post


Link to post
Share on other sites
Guest OnlyJoe

This thread is probally gonna get dumped just like all the other drug related posts. good thing to, especially this is a place where kids come to seek advice.

keep those bad habits to yourself.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

                ×